My daughter was prescribed this medicine. It caused diarrhea so she quit taking it 1 1/2 weeks ago and still has the diarrhea/gas and bloating. How long will this last?
Diarrhea, bloating, gas, or stomach/abdominal pain/discomfort may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.
Stop taking this medication and tell your doctor right away if you have any serious side effects, including: severe diarrhea.
A very serious allergic reaction to this drug is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 May 2014 • 1 answer
Posted 23 Aug 2014 • 1 answer
I just moved up to 10mgs of Lexapro and have had severe diarrhea and gas, with bloating. Has anyone?
Posted 20 Dec 2015 • 3 answers
Posted 11 May 2016 • 0 answers
Posted 8 Jun 2017 • 0 answers